A Matrix Method for the Navier–Stokes Equations in the Natural Variables
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 955-960
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a12,
author = {D. V. Kurganov and O. S. Mazhorova and Yu. P. Popov},
title = {A {Matrix} {Method} for the {Navier{\textendash}Stokes} {Equations} in the {Natural} {Variables}},
journal = {Differencialʹnye uravneni\^a},
pages = {955--960},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a12/}
}
TY - JOUR AU - D. V. Kurganov AU - O. S. Mazhorova AU - Yu. P. Popov TI - A Matrix Method for the Navier–Stokes Equations in the Natural Variables JO - Differencialʹnye uravneniâ PY - 2002 SP - 955 EP - 960 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a12/ LA - ru ID - DE_2002_38_7_a12 ER -
D. V. Kurganov; O. S. Mazhorova; Yu. P. Popov. A Matrix Method for the Navier–Stokes Equations in the Natural Variables. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 955-960. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a12/